# SDR AALA201808143010

- Difficulty date: August 13, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug MD 83
- Aircraft serial: 53618
- Aircraft time: 53,194 hours, 27,148 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1274
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER DOOR STOP AT DOOR CUTOUT LOWER FRAME AT BS 1274, AFT CARGO DOOR AREA. REPLACED DOOR FRAME IAW 53-10-00-3 - FIGURE 3, SHEET 1.
